Cung The Anh
Cung The Anh
Hanoi National University of Education
Verified email at hnue.edu.vn
Title
Cited by
Cited by
Year
Pullback attractors for a class of non-autonomous nonclassical diffusion equations
CT Anh, TQ Bao
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 399-412, 2010
422010
On quasilinear parabolic equations involving weighted p-Laplacian operators
CT Anh, TD Ke
Nonlinear Differential Equations and Applications NoDEA 17 (2), 195-212, 2010
352010
Dynamics of non-autonomous nonclassical diffusion equations on R^N
CT Anh, TQ Bao
Communication on Pure and Applied Analysis 11, 1231-1252, 2012
332012
Long-time behavior for quasilinear parabolic equations involving weighted p-Laplacian operators
CT Anh, TD Ke
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4415-4422, 2009
282009
Pull-back attractors for three-dimensional Navier-Stokes-Voigt equations in some unbounded domains
CT Anh, PT Trang
Proceedings of the Royal Society of Edinburgh, Section A: Mathematics 143 …, 2013
262013
Global existence and long-time behavior of solutions to a class of degenerate parabolic equations
CT Anh, PQ Hung
Annales Polonici Mathematici 93 (3), 217-230, 2008
222008
Pullback attractors for a non-autonomous semi-linear degenerate parabolic equation
CT Anh, TQ Bao
Glasgow Mathematical Journal 52 (03), 537-554, 2010
212010
Global attractor for the m-semiflow generated by a quasilinear degenerate parabolic equation
CT Anh, NM Chuong, TD Ke
Journal of Mathematical Analysis and Applications 363 (2), 444-453, 2010
212010
Global attractor for a semilinear parabolic equation involving the Grushin operator
CT Anh, PQ Hung, TD Ke, TT Phong
Electronic Journal of Differential Equations 2008 (32), 1-11, 2008
202008
Existence of solutions to Δλ-Laplace equations without the Ambrosetti–Rabinowitz condition
CT Anh, BK My
Complex Variables and Elliptic Equations 61, 137-150, 2016
192016
Nonclassical diffusion equations on R^N with singularly oscillating external forces
CT Anh, ND Toan
Applied Mathematics Letters 38, 20-26, 2014
182014
Regularity of random attractors for stochastic semilinear degenerate parabolic equations
CT Anh, TQ Bao, NV Thanh
Electronic Journal of Differential Equations, 1-22, 2012
182012
Influence of surface tension and bottom topography on internal waves
CT Anh
Mathematical Models and Methods in Applied Sciences 19 (12), 2145-2175, 2009
162009
Existence and continuity of global attractors for a degenerate semilinear parabolic equation
CT Anh, TD Ke
Electronic Journal of Differential Equations 61, 1-13, 2009
162009
Liouville-type theorems for elliptic inequalities involving the Δλ-Laplace operator
CT Anh, BK My
Complex Variables and Elliptic Equations 61 (7), 1002-1013, 2016
152016
Long-time behavior for 2D non-autonomous g-Navier-Stokes equations
CT Anh, DT Quyet
Annales Polonici Mathematici 103, 277-302, 2012
152012
Decay rate of solutions to the 3D Navier-Stokes-Voigt equations in H^m spaces
CT Anh, PT Trang
Applied Mathematics Letters 61, 1-7, 2016
142016
On the global attractors for a class of semilinear degenerate parabolic equations
CT Anh, ND Binh, LT Thuy
Annales Polonici Mathematici 98 (1), 71-89, 2010
142010
Decay characterization of solutions to the viscous Camassa-Holm equations
CT Anh, PT Trang
Nonlinearity 31, 621-650, 2018
122018
Existence and upper semicontinuity of uniform attractors in H^1(R^N) for nonautonomous nonclassical diffusion equations
CT Anh, ND Toan
Annales Polonici Mathematici 113 (3), 271-295, 2014
12*2014
The system can't perform the operation now. Try again later.
Articles 1–20